Translator Disclaimer
June 2008 Genus zero Gopakumar-Vafa invariants of contractible curves
S. Katz
J. Differential Geom. 79(2): 185-195 (June 2008). DOI: 10.4310/jdg/1211512639

Abstract

A version of the Donaldson-Thomas invariants of a Calabi-Yau threefold is proposed as a conjectural mathematical definition of the Gopakumar-Vafa invariants. These invariants have a local version, which is verified to satisfy the required properties for contractible curves. This provides a new viewpoint on the computation of the local Gromov-Witten invariants of contractible curves by Bryan, Leung, and the author.

Citation

Download Citation

S. Katz. "Genus zero Gopakumar-Vafa invariants of contractible curves." J. Differential Geom. 79 (2) 185 - 195, June 2008. https://doi.org/10.4310/jdg/1211512639

Information

Published: June 2008
First available in Project Euclid: 23 May 2008

zbMATH: 1142.32011
MathSciNet: MR2420017
Digital Object Identifier: 10.4310/jdg/1211512639

Rights: Copyright © 2008 Lehigh University

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.79 • No. 2 • June 2008
Back to Top